# SDR ABXA070160

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,370 hours, 56,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115056
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED DURING WINDOW FRAME MOD EA 53300036, REF AD 2002-21-09.  REPAIRED FRAME IAW DC9 SRM 53-03 FIG 34.
